Aurel Bejancu, Hani Reda Farran, "Randers manifolds of positive constant curvature", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 236943, 11 pages, 2003. https://doi.org/10.1155/S0161171203111301
Randers manifolds of positive constant curvature
We prove that any simply connected and complete Riemannian manifold, on which a Randers metric of positive constant flag curvature exists, must be diffeomorphic to an odd-dimensional sphere, provided a certain 1-form vanishes on it.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.